# SDR SWAA2022022298997

- Difficulty date: August 8, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 28,870 hours, 14,180 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Elongated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FIXED TRAILING EDGE DEFLECTION CONTROL RIB FASTENER HOLES(2EA) ARE ELONGATED WHERE IT ATTACHES TO UPPER SUPPORT BEAM. / REPAIRED PER SRM 57-51-02-2R-4.
